Do I have hypoglycemia?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Yoghurt Pot
New Member


Date Joined Sep 2009
Total Posts : 2
   Posted 9/2/2009 3:04 PM (GMT -7)   
Hi, im 15 years old and for around two months now ive been getting symptoms of hypoglycemia.

I've been sick a few times if i haven't eaten in a few hours, which i used to be able to do quite easily. Before I'm actually sick though, I feel incredibly hungry and faint. It all happens so fast. I also feel dizzy, tired and weaker and I've heard from another source that symptoms such as being emotional, crying more easily, mood swings and not being able to concentrate or make your own decisions are common, which I have been experiencing.

I always eat breakfast, lunch and dinner and usually have at least one snack in between each meal but on the occasions where i miss lunch for example, i end up being sick or feeling terrible. I never miss breakfast.

The only medication I am taking at the moment is the combined contraceptive pill, Microgynon 30. Can I just say that I am only taking this as I have very heavy periods and not because I am sexually active. But I have heard that the pill can cause symptoms of hypoglycemia. Does anyone know if this is true?

I am 5'9 and weight 8 stone 6 which I am assuming is a healthy weight, I also have a high metabolism but am worried that because I am eating so often, that i may put on weight.

So please can someone tell me if they think I am suffering from this and give me some tips on what to do. Also, should I see my doctor?

Thank you so much.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14417
   Posted 9/2/2009 3:52 PM (GMT -7)   
See your doctor for a A1C test and discuss the birth control.

Joy

LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5404
   Posted 9/2/2009 6:11 PM (GMT -7)   
Hello Yoghurt Pot, I'm sorry you're having these problems.  It's difficult for anyone here to tell you what's causing these episodes.  You absolutely need to speak to your doctor about them.  Try to write down when you're having these ill feelings and note what you've eaten and at what time, so you can show your doctor.  All this might be caused by the pills but only a doctor can figure this all out for you.  Good luck.

Lanie
forum moderator - diabetes
diabetes controlled so far by low/no carb diet and exercise; no meds
                                                                 


Yoghurt Pot
New Member


Date Joined Sep 2009
Total Posts : 2
   Posted 9/3/2009 3:18 AM (GMT -7)   
Ok, thank you :) I'll make an appointment with my doctor today.
Thank you.
Yoghurt Pot :)

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:17 PM (GMT -7)
There are a total of 2,734,211 posts in 301,194 threads.
View Active Threads


Who's Online
This forum has 151319 registered members. Please welcome our newest member, Geezer Jock.
401 Guest(s), 19 Registered Member(s) are currently online.  Details
Chask, DBwithUC, Katie95, Chanymom, 81GyGuy, KAR90, dismissed, Mpac1, mpost, Paxton, biker90, Mad Martha, U B Tough, jrpsf, FamilyGuy, catti, kcsmith72, straydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer